# SDR SWAA118013

- Difficulty date: November 16, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 33,770 hours, 19,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EEPLS WIRES EXPOSED.  REPAIRED WIRES PER MM.
